Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

Is it possible to tighten vagina after heavy masturbation?

No one is reading my question correctly let me make it abit more clearer.. – I am 30 years old not 45. I am unmarried and never been married and still single. So therefore no multiple vaginal births have ever taken place. I did have a problem concerning over masturbating. But I have stopped all that last year and I am doing pretty well. I did purchase 6 bottles of the Lady Secret Serum – To Tighten my Vagina lips, but was unsure how many I require for a month supply and how many I would need inorder to see the final desired result I want to acheive. I also admit as I am single I do get sexually frustrated which drives me mad. I have been taking Ashwagandha for that, but the product you mentioned Female Libido Enhancer will that help me? Plus I used to take Shatavari because I have too much body heat inside me and the fine hair on my scalp would become flat and oily the very next day. I also have Polycystic Ovary Syndrome that is why my hair is finer. I am taking the contreceptive pill to clear the spots on my face and balance my hormones and give me regular periods which is working really well. But my hair is not doing as well as I would like it too. So I cut it short to have abit of body in it. I hope you will respond more better to my question after reading all this. Hope to hear from you real soon.


banner
By: Level Rating Level Rating points

1 Answer

Answer #1

Hello and greetings from Ayurvediccure.com.

Thanks for your faith in our products and giving continuous reviews about your health. Lady Secret Serum – to Tight Vagina and Female Libido Enhancer are useful even at the age of 45 or 50 or above so will definitely be useful for you. For better results use medicines twice a day , continuously for minimum 3 months.

You are also using Shatavari and Ashwagandha whhich can be taken together twice or thrice a day. Problems of hairs can be solved with Hair Loss Cream . You can continue your hormonal treatment with these medicines.

Use these medicines regularly for 3 months and practice yogic exercises and meditation side by side. Hope you got your answers this time and wish you all the best for healthy future.

Regards

Answers Answered By: Dr.AyurvedicCure Level Rating12 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner